# SDR HALA2011050400181

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 74,636 hours, 32,356 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON OVERNIGHT NR 1 ENG FOUND NR 4, 5, 6, 7, 8, 9 AND 10 BLADES INBEDDED IN ACOUSTIC.  REMOVED BLADES NR 4, 5, 6, 7, 8, 9 AND 10 IAW AMM 72-31-02. REPAIRED ACOUSTIC LINER IAW M105 594140. REINSTALLED FAN BLADES NBR 4,5,6,7,8,9 AND 10 IAW AMM 72-31-02.  RAN ENG NR 1 IAW M105 594140 IDLE VIB CK GOOD.
